Nurofen Core Tablets 200mg 48

Nurofen Core Tablets 200mg 48

Brand: Nurofen
Categories: Medications, Pain Relief
Catalogue ID:578004
Product Code: 9300711055155
Availability: In Stock
  • $13.95
    $11.99

    Save $1.96

Nurofen Tablets offer effective relief from pain.

For many years, Nurofen has provided millions of people with fast, effective pain relief.


With its active ingredient ibuprofen, Nurofen tablets help to reduce inflammation and provides up to 8 hours of pain relief based on a 2 tablet dose.


Nurofen Tablets provide up to 8 hours of relief* from pain such as headache, tension headache, migraine headache, back pain, dental pain, period pain, muscular pain, cold and flu symptoms, arthritic pain, sinus pain. Reduces fever.


Fast, effective pain relief

Provides up to 8 hours of relief based on a 2 tablet dose

Reduces inflammation

Contains ibuprofen.

Reduces fever

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Nurofen Core Tablets 200mg 48

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Active Ingredients

ibuprofen 200 mg

Contains

Contains sugars

Ingredients

Acacia butan-1-ol carmellose sodium colloidal anhydrous silica croscarmellose sodium ethanol absolute ethanol industrial methylated spirit iron oxide black isopropyl alcohol macrogol 6000 propylene glycol purified talc purified water Shellac sodium citrate dihydrate sodium lauryl sulfate stearic acid strong ammonia solution sucrose sulfuric acid titanium dioxide

Take with water. Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours). Children (7 to 12 years): 1 tablet every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours).

Storage Instructions

Store below 25 degrees Celsius. Keep out of reach of children.

Product Warnings

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not use: • if you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems,• if you are allergic to anti-inflammatory medicines, • during the last 3 months of pregnancy

Caution

Unless a doctor has told you to, do not use: • for more than 3 days at a time • if you have asthma • if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines • if you are trying to become pregnant or during the first6 months of pregnancy • in children suffering from chickenpox (varicella) • in children suffering from dehydration through diarrhoea and/or vomiting • if you are taking medication regularly • if you are aged 65 years or over.Do not use in children under 7 years of age. Stop use and see your doctor immediately if you have an allergic reaction

Safety Directions

Before Use - seek medical advice if: - You suffer asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines. - You are taking medication regularly or are 65 years or over. - Children suffering from dehydration through diarrhoea and/or vomiting. Do not take: - If the blister foil is broken on first opening. - If you have a stomach ulcer or other stomach disorders, kidney or heart problems. - If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines. If you have an allergic reaction, stop taking and see your doctor immediately. - During the first 6 months of pregnancy, except on your doctor's advice. Do not use at all during the last 3 months of pregnancy. - For more than 3 days at a time, except with your doctor's advice. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.

Tags: Nurofen Core Tablets 200mg 48, 9300711055155, Pain Relief

Customers who bought Nurofen Core Tablets 200mg 48 also bought

Nurofen Core Tablets 200mg 96

Nurofen Tablets 96s provide effective relief from pain for up to 8 hours* based on a 2 tablet dose.N..

$22.99
Best Price Ex Tax: $22.99

Panadol for Pain Relief Paracetamol 500mg 100 Tablets S3

Panadol Tablets are effective for relief on pain and gentle on stomachs.Panadol Tablets are effectiv..

$16.99
Best Price Ex Tax: $16.99

Panadol Osteo for Osteoarthritis Paracetamol 665mg 96 Caplets S3

Panadol Osteo provides relief from persistent pain associated with Osteoarthritis for up to 8 hours...

$10.99
Best Price Ex Tax: $10.99

Nexium 24HR Once Daily Dosing 14 Enteric Coated Tablets

Nexium 24HR Once Daily Dosing Tablets provide lasting relief from frequent heartburn and acid reflux..

$15.99
Best Price Ex Tax: $15.99

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email